I was diagnosed with sero negative R.A based on mri results and symptoms, in 2008.At that time I had digestive problems and could not tolerate methyltrexate or Arava.I would say my condition had been mild , mostly pain in wrists and fingers with fatigue and flu like symptoms being my chief complaint.I was stated on Enbrel which resulted in a huge joint flare the following 2 days.The doctor said she had never known that to happen and switched me to Humiera.The same huge joint flare occurred the days after Humiera with a full body rash 11 days later.I recieved an infusion of Orencia, which had no side effects (yeah!) But had a sinus infection, cold that lasted 2 months.I learned that most of the young people I worked with had a similar long lasting cold, so I question whether the Orencia was the problem.However, I was given 3 infusions of Actemra.Since the Actemra my condition is 40 to 60 percent worse.So many joints are affected now.My ankles used to feel numb and now there is frank pain.My feet , knees etc..are. so painful at times that it it hard to walk.I have a very physically active job.I am having trouble lasting through a shift.In order to keep my insurance I must work 6 days.I keep asking why I am having these reactions to these meds and no one seems to be listening.They want to start me on Rituxan next, but I am reluctant because I'm afraid of getting worse.On the othet hand I am desperate for relief.According to the Vectra d.a test I had, Actemra should have been the drug for me.My results were just over the severe line.This taken aftet the1st Actemra infusion but before I started feeling really bad.I should mention that after the Enbrel and Humiera reactions,the symptoms resolved after discontinuing the drugs.If anyone can help me figure out why I am having these resctions PLEASE post.I have not been able to find any info.My rheumatologist is considered the best in the county, and I really like her, but the office is busy and when I bring up these concerns with the nurse etc. The response is always"so the meds aren't working for you".I can't seem to make them understand that I feel they are infact, making me worse.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.